Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are blood clots during menses due to anemia medication ?

hiii doctor,i had a blood chekup and my doctor foundout am anemic my TIBC was very low.now am taking livogen tablet since two weeks.my problem is i have my menstrual period ,5days was normal bleeding last threedays having heavy clotted bleeding please tell me why its happed.my normal period is only 4 5dys onlyplease answer me.thank you am 36yrs female married with two childrens12 and 13 yrs old.am working as asenior carer in uk no other medical history .since oneyr i have problem with heels.both heels paining but only during my work if am resting few days or week no pain at all.last two months strted in right elbow i cant lift enything so i visited a doctor during ma holinday i have done compleat blood test.report shows tibc two low and miner arthritis .docter said am very aneamic he prescribed livogen od for 1month and bid for 5months,sallaki400 for 6months.now problem is i had my period 13th.first 5days was light bleeding last 3days am suffering heavy big clotted bleeding up to now.please tell me why its happend.am back to nw do i need to see the doctor ,please reply thanks
Wed, 18 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Lab Tests
Infertility Specialist 's  Response
Hi
Welcome to HealthcareMagic
Low TIBC suggests you have anemia of chronic disease. Anemia of chronic disease is a blood disorder that results from a long-term (chronic) medical condition that affects the production and lifespan of red blood cells. The anemia will improve when the disease that is causing it is successfully treated. Your treating doctor is perfect judge of your condition. Get investigations done to identify the underlying cause. Dont neglect heel pain as it can also be precipitating cause of your condition. Heavy bleeding may require iron supplements . Consult your doctor for further management. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi!!I m having some small blood clots in my menses..is it normal or some problem..we are trying for baby??is it anovulatory bleeding??

doctor1 MD

I am 35 overweight I was recently diagnosed with chrosis(sp?) of the live non alcholoic type. Which they say best thing is gastric bypass. Well liver specialist just called also saying I was anemic and potassium low. My PCP ran bloodwork recent and potassium was normal yet he said it would not hurt to still take the potassium since it was low 3 weeks ago. My question the meds for being anemic and low potassium if your levels are back to normal will it hurt taking meds. Liver Dr said it woudl not hurt anything. Also dealing with a heart Dr with bloodpressure issues. Can anemia mess with BP?

doctor1 MD

Doctor, my Mom has a hemoglobin score at about 8 or 9. She s 84 yrs old. Her Total Joint Replacement Doctor ( in consult for hip replacement surgery) says she needs a score at or above 12. At 84 she s too shy too admit to this doctor that her anemia medication gives her constipation. Is there an anemia medication that is less likely to cause constipation?

Recent questions on Blood test

doctor1 MD

Hi doctor, I am paromita. I have hypothyroidism problem and taking eltroxin 100 mg. I am suffering hair falls problem from last two years. 8 months back I checked my iron, it was good but serrum ferritin level was 17 . so I was taking fefolz and after 4 month ferritin lebel increased to 36. Then I stopped my medicine and now again my serrum ferritin lebel is 23. my hair falls has increased. So what should I do now ? How long I should take iron tablet?

doctor1 MD

Goodday doc. i m 30yrs old male wt 97kg, ht 179cm. past few days was going through sleepleess nights, on 16th june had slight soar throat,on 17 had to go for an hectic official work by the end of the day i was feeling very weak and decided to go to the doc, who diagnosed as normal fever due to junk food. picked an injection and gave me antibiotic (Duet 625) 3 times a day. which i m still consuming. but on saturday night the fever repeated,which was alarming hence i decided to get my blood checked for any viral, Unfortunately no doctor r available hence did few test in which SGPT count is 102IU/L, direct Bilirubin is 0.40mg/dl on higher side & in CBC & ESR test Erythrocyte count is 4.40& Haematocrit(Hct,PCV) 39.7 on lower side. I m continously monitoring my temperature which has not gone below 100 F , right now is 102 F, no headache slight cough ......past few hrs consuming Crocin along with antibiotic pls guide me

doctor1 MD

I am prediabetic and my blood pressure has been less than 120/80 in the last year. I tested for microalbumin 2.5 months ago and it was 33. I also am taking immipramine 25 mg for a long time. Could there be a mistake in my test and what is the reason for microalbumin to be 33

doctor1 MD

I am 37 years old. High Bp patient for the past two years.I take Nebicard 5mg,daxid 50 mg in morning and taking cresar 40 mg and somproz 40mg in the night. My triglycerides is 366 when glucose test done for sugar in appollo hospital. sugar range is before 110, after 210 mg.doctor give capsule maxepa for lowering tgl. after taking 1 month, i feel that tired and standing is difficult. doctor recommend lowtgl tablet instead of maxepa capsules. But after that all times hugry and no energy and strength totally. What is the reason?

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal cancer or gallbladder problems?